# SDR SIMA200810903

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 78,567 hours, 7,229 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3609, CREW REPORTED DURING TAXING OUT FOR TAKEOFF THEY GOT ENGINE NR 2 FIRE WARNING ON EICAS (ENGINE NOT RUNNING) FIRE BELL AND NR 2 FIRE HANDLE RED.  COMPLIED WITH ENGINE FIRE FAILURE EPC CHECKLIST.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  ENGINE NR 2 FIRE DETECTION  LOOP IAW EMB 145 AMM 26-11-09.  OPERATIONAL CHECKED  GOOD.  AIRCRAFT RETURNED TO SERVICE.
